MathSciNet Relay Station
MathSciNet bibliographic data
MR2341944 (2008k:46177) 46L07 (46B28 46M15 47L25)
Oikhberg, Timur The complete isomorphism class of an operator space. Proc. Amer. Math. Soc. 135 (2007), no. 12, 3943–3948 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement